# SDR DALA2025052704072

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0977962) MAIN CABIN FLOOR BEAM AT BS 986 T CHORD CORRODED MULTIPLE AREAS. ACCOMPLISHED REPAIR ON MAIN CABIN BS 986.5 T-CHORD IAW B 737 SRM 53-70-51 2R-R4.
